MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) trial.It was reported that an embolism occurred during the treatment of the target lesion.The subject underwent treatment with ranger drug coated balloons and eluvia drug eluting stent on (b)(6) 2021 as a part of the (b)(6) trial.The target lesion was located in the entire length of right superficial femoral artery.The lesion had a proximal reference vessel diameter of 6.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 300 mm.The lesion was 100% stenosed and classified as tasc ii d lesion.Prior to target lesion treatment, laser atherectomy was performed with a turbo-elite catheter.Pre-dilation was performed with a 4.0 mm x 220 mm sterling percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was performed by dilatation with a 5.0 mm x 200 mm and a 6.0 mm x 200 mm ranger drug coated balloons.This was followed by a placement of 7.0 mm x 40 mm eluvia drug eluting stent.During the procedure, an embolism was noted in the target lesion.In response to the embolism, mechanical thrombectomy was performed and the complication was resolved.Post dilatation was performed with 6 mm x 40 mm mustang pta balloon and 5.0 mm x 220 mm sterling pta balloon.The final residual stenosis was noted to be 10% and thrombus was noted in the treated vessel at the end of the procedure.On (b)(6) 2021 the subject was discharged from the hospital on clopidogrel and other antiplatelet medication.There were no patient complications reported.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).B5: describe event or problem updated to reflect there was no thrombus noted at the end of the procedure.
 
Event or Problem Description
Elegance clinical trial: it was reported that an embolism occurred during the treatment of the target lesion.The subject underwent treatment with ranger drug coated balloons and eluvia drug eluting stent on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was located in the entire length of right superficial femoral artery.The lesion had a proximal reference vessel diameter of 6.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 300 mm.The lesion was 100% stenosed and classified as tasc ii d lesion.Prior to target lesion treatment, laser atherectomy was performed with a turbo-elite catheter.Pre-dilation was performed with a 4.0 mm x 220 mm sterling percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was performed by dilatation with a 5.0 mm x 200 mm and a 6.0 mm x 200 mm ranger drug coated balloons.This was followed by a placement of 7.0 mm x 40 mm eluvia drug eluting stent.During the procedure, an embolism was noted in the target lesion.In response to the embolism, mechanical thrombectomy was performed and the complication was resolved.Post dilatation was performed with 6 mm x 40 mm mustang pta balloon and 5.0 mm x 220 mm sterling pta balloon.The final residual stenosis was noted to be 10% and no thrombus was noted in the treated vessel at the end of the procedure.On (b)(6) 2021 the subject was discharged from the hospital on clopidogrel and other antiplatelet medication.There were no patient complications reported.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12900413
Report Number2134265-2021-14553
Device Sequence Number4981912
Product Code NIU
UDI-Device Identifier08714729876694
UDI-Public08714729876694
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027192825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale
Patient RaceWhite